# SDR REXA2021122001136

- Difficulty date: December 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370743A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE UNDERFLOOR FS 969 BETWEEN STR 25 AND 26R AND FLOOR SKIN HAS CORROSION	C/A: SPLICE REPAIRED FRAME SECTOR @ FS969 BETWEEN STR 25R AND 26R IAW CRJ 900 SRM53-00-06-201-001-A03 AND 51-21-06-001-001-A01.
